Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    blackblaze's Avatar
    blackblaze is offline Junior Member
    Join Date
    Sep 2004
    Location
    In a barn..with cows
    Posts
    149

    Arrow Insomnia and teste ?

    Once again, much like last cycle i am experiencing horrible insomnia....im tired, but i just lay in bed all night, never actually fall asleep. Last cycle this happened too. I dunno if i can take it again, im thinking about quitting the cycle and starting pct after the first week. This is my 4th cycle, and this happens every time. Is this normal? Im at 500mgs a week? Is there anything i can do? i dont have access to sleep dugs, and i dont want to use them. Nyquil doesnt work at all, and neither does melatonin.

  2. #2
    blackblaze's Avatar
    blackblaze is offline Junior Member
    Join Date
    Sep 2004
    Location
    In a barn..with cows
    Posts
    149
    bump

  3. #3
    Needle_Newb is offline Junior Member
    Join Date
    Jun 2005
    Posts
    136
    This happens to me for the first 2 weeks of a cycle, or when I suddenly change my dosages.

    It may sound funny, but sex or masterbation normally help me get through.

  4. #4
    Testo^ is offline Associate Member
    Join Date
    Dec 2004
    Posts
    348
    hahhahha, me tho Needle_newb

  5. #5
    blackblaze's Avatar
    blackblaze is offline Junior Member
    Join Date
    Sep 2004
    Location
    In a barn..with cows
    Posts
    149
    na, i got laid last night...twice, and still stayed up alnight

  6. #6
    Needle_Newb is offline Junior Member
    Join Date
    Jun 2005
    Posts
    136
    I understand your frustration though, the next day at work I would be all lethargic and retarded. I'd have to drink a red bull or something to get me going.

  7. #7
    blackblaze's Avatar
    blackblaze is offline Junior Member
    Join Date
    Sep 2004
    Location
    In a barn..with cows
    Posts
    149
    so my question? this is normal ? and theres nothing i can do about it ?

  8. #8
    kungen1234 is offline Junior Member
    Join Date
    Sep 2005
    Posts
    124
    500mgs of WHAT?

  9. #9
    Nikolaus777's Avatar
    Nikolaus777 is offline Junior Member
    Join Date
    Apr 2005
    Location
    Texas
    Posts
    147
    it happens

  10. #10
    Unoid is offline Member
    Join Date
    Apr 2005
    Posts
    956
    invest in some good sleep aids.

    ambiem, Doxepin, Carasiprodal, Soma (good muscle relaxant) and def melatonin.

  11. #11
    harleyman's Avatar
    harleyman is offline Associate Member
    Join Date
    Dec 2003
    Posts
    221
    i get it everytime with test e no problem with test cy. i went to the doct and got some ambien a little exp but it works.

  12. #12
    Vegas67 is offline Member
    Join Date
    Apr 2004
    Location
    Vegas
    Posts
    549
    The Mex vet stuff does that to me...sweat and toss and turn. Once I switched to human grade it went away.

  13. #13
    vein-x's Avatar
    vein-x is offline Associate Member
    Join Date
    Sep 2005
    Posts
    488
    yeah, what type are you running, vet or human? as mentioned, masturbation does help me sometimes. i think it lowers levels of "whack it! don't sleep!"-taid. helps me anyway...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •